# SDR SWAA2023031399792

- Difficulty date: February 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT ENTRY THRESHOLD COVER HAS EVIDENCE OF CORROSION IN MARKED AREAS.<[01] REMOVED DAMAGE ON FWD CARGO COMPARTMENT ENTRY WEB; FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1.;[02] REMOVED THRESHOLD FASTNERES PER SRM 51-40-02.;[03] VERIFIED DAMAGE ON FWD CARGO COMPARTMENT ENTRY WEB; FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1. VERIFIED THRESHOLD WEB REMOVAL. SIGN OFF FOR CORRECTIVE ACTION 1 AND 2.;[04] FABRICATED FWD CARGO ENTRY THRESHOLD WEB PER BOEING DRAWING 143A8122-10;[05] INSPECTED WEB FAB;[06] OK TO INSTALL NEW THRESHOLD WEB.;[07] INSTALLED THE THRESHOLD WEB FASTENER PER SRM 51-40-02.
